# SDR UALA2010020800496

- Difficulty date: February 8, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 37,698 hours, 4,676 cycles
- Engine: Pwa PW4090
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YOKE TRIM INOP ON BOTH SIDES, RTFL  CREW REPORTS JUST AFTER TAKEOFF, NO ELECTRIC PITCH TRIM FROM EITHER THE CAPTS OR FO'S YOLK. ALTERNATE PITCH TRIM WAS STILL AVAILABLE. PITCH TRIM SWITCHES (LT) NOSE DOWN SWITCHES DO NOT AGREE. REPLACED CAPT PITCH TRIM SWITCH S27039 ON CONTROL WHL AND TESTED.
